A novel analytical method for time-fractional differential equations


Kaplan M., Bekir A.

OPTIK, vol.127, no.20, pp.8209-8214, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 20
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.05.152
  • Title of Journal : OPTIK
  • Page Numbers: pp.8209-8214

Abstract

In this paper, we have proposed a exp(-Phi(xi) method to establish hyperbolic, trigonometric and rational function solutions for fractional differential equations in the sense of modified Riemann-Liouville derivative. To illustrate the validity of this method, we solve the time-fractional Sharma-Tasso-Olver and (3 + 1)-dimensional time fractional Korteweg-deVries-Zakharov-Kuznetsov (KdV-ZK) equations. This type of method will be newly submitted to literature to construct exact solutions of nonlinear fractional differential equations (NFDEs). (C) 2016 Elsevier GmbH. All rights reserved.